Log In Sign Up

Oh my gosh


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
July 18th, 2006, 06:43 PM
Christy94
Guest
Posts: n/a
I started Progesterone suppositories (Prochieve) last week for the very first time. Many of you on JM told me that they were gross and that after I tried them I would probably prefer it in the pill form. Well the first 6 days were fine. I was thinking it wasn't a big deal. TMI COMING UP!!!!!!!!!!!!!

Well today I thought I would take a mirror and look up there because when I wipe there was chunky pasty stuff. Well when I looked up there my vaginal opening was just stuffed full of the dried up leftovers of the suppositories. It was so gross it almost brought me to tears. There was so much of it!!! I dug it out with a Q-tip.

I guess my question is. Has this happened to any of you? I want to call my doctor ASAP and get switched over to a pill form. When I do get pregnant (and could be now), there is no way I can do these nasty suppositories for 10 weeks. How could my husband and I even BD with all that mess in there? So gross!! Also do you think that my Dr. would switch me? If any of ya'll have any suggestions or experiences to share, input would be greatly appreciated!
Reply With Quote
  #2  
July 18th, 2006, 08:35 PM
milo's Avatar Mega Super Mommy
Join Date: Jun 2006
Location: Edmonton canada
Posts: 2,876
OMG girl EWWW I almost cried for you when I read your post. I would talk to you Dr. and see what they suggest!!!!
__________________

New Plan Of ACTION~~Lose weight and exercise, wait for referral to Gyno,after 6 months no BFP onto IUI~~<a href="http://www.fertilityfriend.com/home/12551b" rel="nofollow" target="_blank">
</a>
Reply With Quote
  #3  
July 18th, 2006, 11:29 PM
mrsracatoe's Avatar Mega Super Mommy
Join Date: Mar 2006
Location: Texas
Posts: 2,203
Send a message via Yahoo to mrsracatoe




I have no expirence with that but I wanted to tell you that I would have freaked too. Let us know what the doctor says!! I wish that I could be helpful to you but I can't. Good Luck Hun we are here for you!!
__________________







Reply With Quote
  #4  
July 19th, 2006, 01:20 PM
Mega Super Mommy
Join Date: Jul 2005
Location: Austin TX
Posts: 3,669
I have used the suppositories and it is messy and can get irratating. Are you pushing in as far as it goes? It's best to do them at night while you are sleeping so it stays in and you get the most from it. I was already pregnant, so I don't have any experience having sex with it. The suppositories are more effective than the pill form, as the injectibles are more effective than suppositories. Your doctor will give you the most suitable treatment for your condition. But it couldn't hurt to check if they will give you a pill form instead.
__________________
Make a pregnancy ticker
Reply With Quote
  #5  
July 19th, 2006, 01:47 PM
Mega Super Mommy
Join Date: Oct 2005
Posts: 1,466
I've been on the progesterone suppositories for months now and my doctor does not give progesterone in the pill form for any other reason than to bring on af due to certain side effects that it can cause-trust me, I asked too. Even though it seems like they are the same thing there are some differences. Different doctors are different in some thoughts so you never know, there is alot about it on the internet. The progesterone makes me tired and crabby!!!! Good luck to you. Hey, as long as it helps you with getting and staying pg it will be worth it.
Reply With Quote
  #6  
July 19th, 2006, 01:53 PM
Christy94
Guest
Posts: n/a
I know, that is what my husband said and I agree. If it gives me a BFP without a M/c it will be all worth it in the end. Just wasn't sure what my options were.

Do you have the same problem that I am describing???
Reply With Quote
  #7  
July 20th, 2006, 12:59 PM
Mega Super Mommy
Join Date: Oct 2005
Posts: 1,466
I get the whole "leaky" feeling which isn't good but it isn't too bad. Yes, it's gross sometimes but I've just learned to deal with it. I wear a pantyliner and I take one in the morning and one right before bed. Like I said, some doctors will give progesterone in a pill form, many won't due to side effects for the unborn child something about synthetic vs. not -I'm not sure of the details.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 10:39 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0